American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Arno Fehm and Elad Paran. Split embedding problems over the open arithmetic disc. Trans. Amer. Math. Soc. 366 (2014) 3535-3551.
Abstract, references, and article information   
View Article: PDF

[2] Doris Augustin and Manfred Knebusch. Quadratic modules in $R[[X]]$. Proc. Amer. Math. Soc. 138 (2010) 75-84. MR 2550171.
Abstract, references, and article information   
View Article: PDF

[3] Edward Bierstone. Control of radii of convergence and extension of subanalytic functions. Proc. Amer. Math. Soc. 132 (2004) 997-1003. MR 2045414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Loepp and C. Rotthaus. On the completeness of factor rings. Proc. Amer. Math. Soc. 130 (2002) 2189-2195. MR 1896398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kiran S. Kedlaya. The algebraic closure of the power series field in positive characteristic. Proc. Amer. Math. Soc. 129 (2001) 3461-3470. MR 1860477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacques Chaumat and Anne-Marie Chollet. On composite formal power series. Trans. Amer. Math. Soc. 353 (2001) 1691-1703. MR 1806723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bjørn Ian Dundas. Continuity of K-theory: An example in equal characteristics. Proc. Amer. Math. Soc. 126 (1998) 1287-1291. MR 1452802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Benji Fisher. A note on Hensel's lemma in several variables . Proc. Amer. Math. Soc. 125 (1997) 3185-3189. MR 1422869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bjorn Poonen. Fractional Power Series and Pairings on Drinfeld Modules. J. Amer. Math. Soc. 9 (1996) 783-812. MR 1333295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Da Qing Wan. Noetherian subrings of power series rings . Proc. Amer. Math. Soc. 123 (1995) 1681-1686. MR 1260186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand. On the compositum of two power series rings . Proc. Amer. Math. Soc. 112 (1991) 629-636. MR 1057740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thanases Pheidas. An undecidability result for power series rings of positive characteristic. II . Proc. Amer. Math. Soc. 100 (1987) 526-530. MR 891158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. M. Gersten. A short proof of the algebraic Weierstrass preparation theorem . Proc. Amer. Math. Soc. 88 (1983) 751-752. MR 702313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Ganong. Plane Frobenius sandwiches . Proc. Amer. Math. Soc. 84 (1982) 474-478. MR 643732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jimmy T. Arnold. Algebraic extensions of power series rings . Trans. Amer. Math. Soc. 267 (1981) 95-110. MR 621975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Gilmer and William Heinzer. The Laskerian property, power series rings and Noetherian spectra . Proc. Amer. Math. Soc. 79 (1980) 13-16. MR 560575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information   
View Article: PDF

[19] S. S. Abhyankar and T. T. Moh. On analytic independence . Trans. Amer. Math. Soc. 219 (1976) 77-87. MR 0414546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. H. Cox. The preparation theorem and the freeness of $A[[X]]/I$ . Proc. Amer. Math. Soc. 61 (1976) 227-231. MR 0427317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ana M. D. Viola-Prioli. Flat analytic extensions . Trans. Amer. Math. Soc. 202 (1975) 385-404. MR 0389891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Khyra Lamèche-Gérardin. \'El\'ements nilpotents et diviseurs de z\'ero dans les alg\`ebres larges . Proc. Amer. Math. Soc. 42 (1974) 341-345. MR 0327758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edward A. Bender. A lifting theorem for formal power series . Proc. Amer. Math. Soc. 42 (1974) 16-22. MR 0323786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter S. Landweber. Unique factorization in graded power series rings . Proc. Amer. Math. Soc. 42 (1974) 73-76. MR 0330151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jimmy T. Arnold and Robert Gilmer. Dimension sequences for commutative rings. Bull. Amer. Math. Soc. 79 (1973) 407-409. MR 0313244.
Abstract, references, and article information   
View Article: PDF

[26] Jimmy T. Arnold. Krull dimension in power series rings . Trans. Amer. Math. Soc. 177 (1973) 299-304. MR 0316451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chan Nan Chang. The Brauer group of an Amitsur field . Proc. Amer. Math. Soc. 39 (1973) 493-496. MR 0314812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information   
View Article: PDF

[29] Klaus Wolffhardt. The Hochschild homology of complete intersections . Trans. Amer. Math. Soc. 171 (1972) 51-66. MR 0306192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Leslie G. Roberts. $G\sb{0}$ of a graded ring . Trans. Amer. Math. Soc. 166 (1972) 187-195. MR 0294326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1